... months ago. I noticed that I was losing my hair. Hair thinning or loss is not listed as a side-effect of iressa, but I am definitely thinning out! I would estimate that I have lost 3/4 of the hair on my head while growing bushy eyebrows and facial hair! Is the hair loss due to iressa and, if so, is there anything I can do to stop the process? Ruth
I have been on Iressa (250mg)for 18 months. After about 6 months on the drug my hair (head) started thinning and I was loosing hair from the chest and legs. My Oncologist could not verify that this is due to Iressa. But I suspect so. It does not bother me so I didn't take any action. However , like any other issues such as skin problems, I suggest you see a specialist in hair loss and take appropriate treatment.
- Iressa Information for Consumers
- Iressa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Iressa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Nov 2011 • 4 answers
Posted 22 May 2015 • 1 answer
Small Cell Lung Cancer - My son's father was diagnosed with Copd. Two months later he was diagnosed?
Posted 14 Feb 2016 • 1 answer
Small Cell Lung Cancer - I would like to be a member of this group as my mom is battling small cell?
Posted 4 Mar 2016 • 1 answer
Posted 19 Jan 2018 • 0 answers